Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What causes delayed periods when on Primolut N?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
i took primolut n when my periods to get more clear menstruation. I had 3 tablets one each day. My periods stopped completely. Please help on how i can go back to my normal menstruation.
Posted Sun, 23 Mar 2014 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 23 minutes later
Brief Answer: you will get withdrawal bleeding soon Detailed Answer: Hello, I am sorry; the reason for taking primolut N is not clear. I mean, Primolut N does not cause more clear menstruation. Please let me know the actual reason to take this medicine. It is usually taken to postpone periods. You have had 3 tablets one each day - for how many such days? Let me know this as well. You will get a withdrawal bleeding after 5 to 10 days of stopping the drug. Following which, a new menstrual cycle will start and then continue. Awaiting the response from your end. Regards,
Above answer was peer-reviewed by
Follow-up: What causes delayed periods when on Primolut N? 28 minutes later
Mt period has been been scanty for a few months. but never delayed. i was only suggested this medicine to get a more clear menstruation. I had got my period on time. i had only 3 tablets for three days. That is one tablet each day 1, 2nd ans 3rd feb. My period began on 1st feb. Just worried about how it will get back to normal.
Answered by Dr. Shanthi.E 28 minutes later
Brief Answer: wrong prescription Detailed Answer: Hi, Thanks for the details. It seems like you have been prescribed wrongly. Primolut N never causes a clear menstruation. It only post pones the periods. It has nothing to do with the scantiness or quality of menstruation. Also, it is usually not prescribed as one tablet a day. The norm is 2 to 3 tablets a day for 5 days. So, your last period was on 1st Feb. You should get your period before the 10th of march. Please wait and watch for it. You will surely get your periods and it will be normal. But the dates will differ, it will not be on the same date as before. hope this clarifies. Regards,
Above answer was peer-reviewed by
Follow-up: What causes delayed periods when on Primolut N? 3 minutes later
Thank you doctor. I shall wait. I just grew worried. So i do not need to take any other medication. And do i need to take anything for regulating my periods or for scanty periods. Any natural ingredient based syrups or medication?
Answered by Dr. Shanthi.E 34 minutes later
Brief Answer: no need to take other medications Detailed Answer: Hello, No, you need not take any other medications now. For scanty periods, we need to look into the cause. If you have a low hemoglobin that is causing this problem, you can take Syrup Orofer XT around 15ml daily for 2 months. You can also take multivitamin supplements like Capsule Cobadex CZS for maintaining good general health. Please do not take any other unnecessary medications. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor